# SDR DLM88091216

- Difficulty date: June 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,943 hours, 36,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D259203238
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FS 1222-1322 LEFT SIDE TIE DOWN TRACK LEVEL 2 CORROSION.  REMOVED AND REPLACED TRACK IAW SRM 51-10-04.
